# SDR ABXA000283

- Difficulty date: May 24, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 68,058 hours, 63,554 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 2G205C20
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION AT LBB, RIGHT MAIN LANDING GEAR LIGHT WOULD NOT ILLUMINATE.  RECYCLED GEAR AND PERFORMED ABNORMAL PROCEDURES.  LANDING WITHOUT INCIDENT.  REPAIRED BROKEN WIRE NR 2G205C20 AT CANNON PLUG FOR RIGHT GEAR DOWN LIMIT SWITCH.  OPS CHECKED GOOD.
